MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION EVACUATED CONTAINER; APPARATUS, SUCTION, SINGLE PATIENT USE, PORTABLE, NONPOWERED

BAXTER HEALTHCARE CORPORATION EVACUATED CONTAINER; APPARATUS, SUCTION, SINGLE PATIENT USE, PORTABLE, NONPOWERED
Catalog Number 1A8504
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/09/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The user facility submitted medwatch (b)(4) for this event.Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that the side wall of a 1000 ml evacuated container ruptured.This was observed while the bottle was being filled during paracentesis.There was no report of patient injury or medical intervention associated with this event.No additional information is available.
 
Additional Manufacturer Narrative
H10: a batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.The device was not received for evaluation; therefore, a device analysis could not be completed.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
EVACUATED CONTAINER
Common Device Name
APPARATUS, SUCTION, SINGLE PATIENT USE, PORTABLE, NONPOWERED
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
BAXTER HEALTHCARE - CLEVELAND
911 highway 61 north
po box 1058
cleveland MS 38732
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 
2242702068
MDR Report Key15544809
Report Number1416980-2022-05316
Device Sequence Number20479206
Product Code GCY
UDI-Device Identifier00085412046167
UDI-Public(01)00085412046167
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
NA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/10/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2023
Device Catalogue Number1A8504
Device Lot NumberG156653
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/13/2022
Supplement Date Received by Manufacturer11/01/2022
Initial Report FDA Received Date10/05/2022
Supplement Report FDA Received Date11/10/2022
Date Device Manufactured05/05/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age61 YR
Patient SexMale